# SDR SWIA200515901

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 5,937 hours, 5,037 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDOW IS CRACKED (SIDE WINDOW).  REPLACED CAPTAIN`S SIDE VIEW WINDOW IAW AMM 56-00-00, 56-11-01, 56-12-01.  OPERATIONAL CHECK GOOD.  PN/OFF 601R33033-11, SN/OFF 03119H3055.
